Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 26961, 5 pages
http://dx.doi.org/10.1155/JAMSA/2006/26961

Some limit theorems connected with Brownian local time

Fakultät II--Mathematik und Naturwissenschaften, Institut für Mathematik, Technische Universität Berlin , Straβe des 17. Juni 136, Berlin 10623, Germany

Received 26 October 2004; Revised 11 April 2005; Accepted 12 April 2005

Copyright © 2006 Raouf Ghomrasni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raouf Ghomrasni, “Some limit theorems connected with Brownian local time,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 26961, 5 pages, 2006. https://doi.org/10.1155/JAMSA/2006/26961.